# SDR R61A2022111000694

- Difficulty date: October 26, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 36,487 hours, 23,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR (R1) LOWER BEAM CORRODED AT THE FWD AND AFT SLIDE FITTINGS. REMOVED & REPLACED LOWER BEAM AT FWD SERVICE DOOR PER REF SRM 51-40-08.
